Key storage in secure networks. / Mitchell, Chris J; Piper, Fred C.

In: Discrete Applied Mathematics, Vol. 21, No. 3, 1988, p. 215-228.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)215-228
Number of pages14
JournalDiscrete Applied Mathematics
Volume21
Issue number3
DOIs
Publication statusPublished - 1988
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 10630506